Asian-European Journal of Mathematics, Volume (12), No (7), Year (2018-6)

Title : ( Relative Cayley graphs of finite groups )

Authors: mehdi rajabian , Ahmad Erfanian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Abstract. The relative Cayley graph of a group G with respect to its proper subgroup H, is a graph whose vertices are elements of G and two vertices h ∈ H and g ∈ G are adjacent if g = hc for some c ∈ C, where C is an inverse-closed subset of G. We study the relative Cayley graphs and, among other results, we discuss on their connectivity and forbidden structures, and compute some of their important numerical invariants.


, Relative Cayley graph, Cayley graph, connectivity, numerical invariants, forbidden structures, ABA-group
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Rajabian, Mehdi and Erfanian, Ahmad},
title = {Relative Cayley graphs of finite groups},
journal = {Asian-European Journal of Mathematics},
year = {2018},
volume = {12},
number = {7},
month = {June},
issn = {1793-5571},
keywords = {Relative Cayley graph; Cayley graph; connectivity; numerical invariants; forbidden structures; ABA-group},


%0 Journal Article
%T Relative Cayley graphs of finite groups
%A Rajabian, Mehdi
%A Erfanian, Ahmad
%J Asian-European Journal of Mathematics
%@ 1793-5571
%D 2018